IJPAM: Volume 102, No. 2 (2015)
FOR NON-FAT POINT SCHEMES IN PROJECTIVE SPACES
Department of Mathematics
University of Trento
38 123 Povo (Trento) - Via Sommarive, 14, ITALY
Abstract. We study the generalized Segre bound in projective space (mainly in the plane) with respect to zero-dimensional schemes which are more general that the fat point schemes.
Received: March 27, 2015
AMS Subject Classification: 13A02, 13D02, 14N05
Key Words and Phrases: fat point, index of regularity, homogeneous ideal
Download paper from here.
DOI: 10.12732/ijpam.v102i2.9 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 273 -